edoc

On a class of Danielewski surfaces in affine 3-space

Dubouloz, Adrien and Poloni, Pierre-Marie. (2009) On a class of Danielewski surfaces in affine 3-space. Journal of algebra, Vol. 321, H. 7. pp. 1797-1812.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5262564

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Poloni, Pierre-Marie
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Academic Press
ISSN:0021-8693
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Mar 2012 14:27
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page